# SDR A6WA2018032645718

- Difficulty date: March 17, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Equip Rack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 719, GUSSET FOR THE NR 2 HYDRAULIC SYSTEM RACK IS CRACKED.    REPLACED THE GUSSET IAW SRM 51-42-06.
